# SDR DALA2024121011606

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 90,790 hours, 11,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SEAT 41B FLOOR PATH MARKING MISSING. CORRECTIVE ACTION: R/R EEPL HOUSING AT 41B. OPS CHK GOOD. REF A330 AMM 33-51. (6925974)
